# SDR HCM2006F00004

- Difficulty date: March 9, 2005
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N11QM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3751
- Engine: Tmeca ARRIEL2B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ON A SIGHTSEEING FLIGHT ON THE ISLAND OF HAWAII, THE PILOT EXPERIENCED A MAIN ROTOR GEARBOX CHIP INDICATION.  A PRECAUTIONARY LANDING WAS MADE AT THE WAIMEA KOHALA AIRPORT AT APPROX 11:30 AM.  INVESTIGATION BY THE MECHANIC FOUND SMALL SLIVERS OF METAL.  THE METAL WAS REMOVED.  THE AC WAS GROUND RUN WITHOUT FURTHER OCCURRENCE.  THE AIRCRAFT WAS THEN RETURNED TO BASE.  (K)
